# SDR CALA2025010600025

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

) MAIN CABIN STA 1006 - 1016 LBL40 SUPPORT CORRODED ON UPPER SUFACE.    REMOVED CORROSION ORIG .080 DEPTH OF BLEND .015 MAT. REMAINING .065 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-5 AND SRM 51-10-02. REMOVED AND REPLACED SUPPORT 147A5713-55 IAW SRM 51-40-02 AND BAC DWG 147A5701 REV-.
